Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What causes white vaginal discharge inspite of being on antibiotics for mycoplasma infection?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3767 Questions
Question
Hi, before around 6 months ago i had abnormal discharge and my obgyn thought it was yeast and we kept treating it for 2 or 3 months without any results till she did some tests and found out it was mycoplasma and it was treated later on i got a yeast infection because of antibiotics and around a month ago i got the mycoplasma again and treated it at once and this when i found out how i was getting it.. Its been a hectic non stop medication 6 or 7 months of my life and my question is can this change the way my regular discharge like type should i say.. It used to always be clear now its more white-ish or clear with flaky soft white stuff which usually become worse before my period where i can see it stuck in the inner lips of my vagina ? O checked with an obgyn a couple of days ago she said it was normal but i just dont like the white-ish discharge or the whitw stuff that get stuck on my inner lips and the frequency of getting the discharge is more before my period and i use daily pads and i noticed the discharge having a yellow color the last couple of days so id like some advice on what is going on please? (Note: i have a bf and im only sexually active with him)
Posted Sun, 3 Aug 2014 in Pregnancy
 
 
Answered by Dr. Mahesh Koregol 1 hour later
Brief Answer:
Discharge

Detailed Answer:
Hi

I read your query and I understand your concerns.

Following is my reply

1. You seem to have developed vaginal infection.

2. Its a common problem and not to worry.

3. Please see another gynecologist and ask for per speculum examination.

4. The discharge can be seen and this needs to be sent for culture and sensitivity test.

5. This test gives the information regarding which organism responsible for the discharge and you can accordingly take medicines.

Let me know if you have any more questions.

Regards
Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor